# SDR SWAA2021021540513

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS927 LBL3 WL176. / REMOVED AND REPLACED RAIL IN ACB FROM BS887-947 LBL3 WL176 IAW SRM 51-40-02; DWG# 147A7500 REV -; SRM 53-00-53-1A-2 59042U 15JAN21
